Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Tramadol hell
#11
(02-05-2021, 07:25 AM)tannhausergate Wrote: [email protected] is an interesting one. It can affect two people in totally different ways. Now it really is amazing for nerve pain. Beats the pants off of heavier drugs like V!coden or even stronger. For some people it is very difficult to stop it cold turkey. I guess I was lucky.  I had no problem with it. But go figure, I had a month of daily V!icoden use from a botched surgery and when I stopped it was a withdrawal nightmare. Now my partner when they had to stop [email protected] it was a nightmare for them. The only thing that fixed it was taking their normal dose and cutting it in half for a few days, cutting it in half from there for a few days, and finally
the extremely small dose for about a week. After that they were able to stop no problem.  I do think the drug gets a really bad wrap. I think the problem
was that it was too effective and cheap.  Fifteen years ago everyone prescribed it. It was ubiquitous. Now people in real pain have to beg for it. Sometimes
I just don't get this planet of ours.

That is the scary thing for me, unfortunately... for all the issues I have...it makes me feel like a brand new person ready to tackle any problem..and ever since childhood I never knew that I could feel like that because I struggled with depression since childhood and it's now topped off with 3 injuries (one nerve-related) and other 2 lower back. So it is like the holy grail when it comes to how many wonders it does for me. However, because it works so well...both pain-related and is also an anti-depressant I would categorize it as one of the most difficult things to get off of. You will be battling not only the pain threshold that rebounds but will also mentally feel extremely down while going through severe dehydration on top of every single withdrawal symptom any opioids have. This is the exact feeling I experienced over 4 different times when I tried to quit in case I did not have access in the future, even now I reduced intake but even then you feel it. Sigh Sad so In other words if you don't have extremely serious reasons to take it and you can mitigate the pain using something else and its bearable then I wouldn't want to wish this hell on anybody and caution you to stay away. My experience is not unique.
Smile  Smile  Angel  Big Grin Tongue NoOb Sig
Reply
#12
(12-29-2020, 06:49 PM)Roze0037 Wrote: I have been on Tramadol up and down for more than 8 years because I started having headaches due to Mononucleosis... Back in 2011. Of course I do not still have it but that is where it started. My daily dose over the years has fluctuated from taking.
600mg twice a day to taking to 700mg once a day. 

I have never had a seizure and without this medicine cold turkey. My stomach goes to hell, I can't sleep for long due to electric surges rippling through my body and my body is sweating along with aches and pains. 

I know cold turkey wouldn't work and I have reduced myself down to 800mg a day. I want to get off it completely.
I've struggled with opiates for 10 years, what really helped although I still wasn't comfortable was being prescribed lyr!ca, cl0nidine, and something for sleep which can be anything. I don't endorse being on more meds as then you'd be dependant on those. However if you can moderate it, b3nzo's and non-benz0's such as imm0vane has worked for the induced insomnia. I also found CBD also really helps, and THC for me although I know THC can spike anxiety in some people.
Im sorry you're going through physical, mental and emotional pain. I hope something or someone here can help out with your journey getting off it. Take care of yourself.
Reply
#13
Hi, I wasn't sure if I should make a new thread, I wanted some advice on some mags that may help with withdrawls I may have to get off in the off chance I don't receive anything(still hopefully but better to be prepared than get extreme anxiety if nothing comes)

So I have talked to a few professionals who have recommended some mags to taper off... They mentioned [email protected]@, Wellbutrin or the other for the [email protected] withdrawls and using low dose [email protected] down to 75 m..g...along with 625 m..g. Acetaminophen going down from 112 m.. g twice daily (I brought it down to this dose after taking really high dose for 7 years) .. In other words I believe my most difficult battle is the psychoactive effects as I feel almost depressed when I accidently forget to take it. The rest of the withdrawals of which the ones I can't handle is severe dehydration, and extreme dizziness. Therefore I'll take a combination approach which seems to be my best optoon. Please let me know if anyone who has any advice on this. Of course I'm doing this while I prepare to see a neurosurgeon who may be able to help me with my physical issues... My priority is getting rid of dependence. I am also willing to go to [email protected] clinics but I don't have much trust in them.
Smile  Smile  Angel  Big Grin Tongue NoOb Sig
Reply
#14
This is pretty scary, I too will have to taper down if no other resources are out there. I have been at about 300 - 400 mg a day. Will the side effects be just as bad since I am at a lower dose?

I, like others, received it for back pain originally but then just liked how I felt. I gave up everything else including drinking and I have felt like this is my happy pill and dang it now that is going.
Reply
#15
Same situation with me. Originally prescribed for pain but, Tram has other benefits such as for an antidepressant. I was able to get off Efexr which made me want to sleep all day. I don’t know what I will do once my current subscription runs out. I’m not looking forward to life without it.
Reply
#16
(03-30-2021, 08:02 PM)ColdNorth Wrote: This is pretty scary,  I too will have to taper down if no other resources are out there.  I have  been at about 300 - 400 mg a day.  Will the side effects be just as bad since I am at a lower dose? 

I, like others, received it for back pain originally but then just liked how I felt.  I gave up everything else including drinking and I have felt like this is my happy pill and dang it now that is going.

300-400  is still alot ColdNorth - I believe with a bit of perseverance you can bring it down.. you can also take a combination lower dose with Tylenol and it would require less of the [email protected] We need to come down to at least 100 a day before we can even try to recover, unfortunately.

(03-30-2021, 08:27 PM)Bubba Gamps Wrote: Same situation with me.  Originally prescribed for pain but, Tram has other benefits such as for an antidepressant.  I was able to get off Efexr which made me want to sleep all day.  I don’t know what I will do once my current subscription runs out.  I’m not looking forward to life without it.

I agree, I have a similar feeling in the gut and I don't want it to manifest. So it is extremely important we take care of ourselves before it takes care of us... sigh..
Smile  Smile  Angel  Big Grin Tongue NoOb Sig
Reply
#17
Oh boy it might be a little harder than I thought. I appreciate the advice so much. I guess I should start trying that, I was just thinking when I ran out I would just stay in bed for a few days and ride it out.
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)